# SDR UALA2010073002745

- Difficulty date: July 30, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 81,944 hours, 13,156 cycles
- Engine: Pwa PW4060
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FUEL LINE FROM FUEL-OIL COOLER 'FUEL OUT' LINE TO FUEL PUMP INSULATION DAMAGED.  REMOVED FUEL LINE.  COMPLETED INSTALLATION, LEAK CHECKED GOOD.  REPLACED FUEL PUMP.  OPS & LEAK CHECKED GOOD.
